Took depo shot on June 16. Every since then I've had my period last two weeks and at the end of month. Help? Answers? Should I be worried?
Irregular and sometimes heavy bleeding is common when starting Depo Provera. It should get better after the second or third injection. Many women's periods stop altogether. If it gets to be too heavy, talk to your provider. They can give you a regimen of ibuprofen to stop the bleeding.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi I've been on the depo shot for about 12 and a half weeks I have had my period for?
Posted 21 Aug 2014 • 2 answers
Depo-Provera - I'm 24 years old and I didn't go and get my shot the previous month now this month my
Posted 24 Oct 2014 • 4 answers
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Posted 17 Mar 2015 • 1 answer
Posted 24 Mar 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer